# SDR YV3R2019091400186

- Difficulty date: September 9, 2019
- Submitted: September 14, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: RA-04
- Make and model: Robsin R44
- Aircraft serial: 1621
- Aircraft time: 1,667 hours
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924R
- Part serial: 1650
- Condition: Defective
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4 ENGINE NEEDLE IS NOT FUNCTIONING.
